# SDR SWAA960744

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND RT SIDE FUSELAGE SKIN CRACKED AT BS 907.  REPAIRED PER BOEING SRM.
